RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 22, Issue 4  


Bounds for the number of Boolean functions admitting affine approximations of a given accuracy
A. M. Zubkov, A. A. Serov
3
On a recursive class of plateaued Boolean functions
A. O. Logachev
20
The group of automorphisms of the set of bent functions
N. N. Tokareva
34
Circuits for disjunction admitting short unitary diagnostic tests
S. R. Bedzhanova
43
The uniform $id$-decomposition of functions of many-valued logic over homogeneous functions
S. S. Marchenkov
55
The completeness problem in the function algebra of linear integer-coefficient polynomials
A. I. Mamontov, D. G. Meshchaninov
64
The expressibility problem in a lattice with closure operation
N. G. Parvatov
83
An algorithm to restore a linear recurring sequence over the ring $R=\mathbf Z_{p^n}$ from a linear complication of its highest coordinate sequence
D. N. Bylkov, A. A. Nechaev
104
Complexity of multiplication in commutative group algebras over fields of prime characteristic
B. V. Chokaev
121
Identification of a binary Markov chain of order $s$ with $r$ partial connections subjected to additive distortions
Yu. S. Kharin, A. I. Petlitskii
138
The asymptotics of the number of repetition-free Boolean functions in the basis $B_1$
V. A. Voblyi
156
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019